# SDR DALA1315160682

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N852247
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL LOWER ANGEL HAS CORROSION ON OTBD SURFACE IN DOOR CUTOUT BS 1380-1440.  ACCOMPLISHED REPAIR IAW ER/A 515034-14, REV ORIG.
